# SDR AALA201909219013

- Difficulty date: September 20, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N390AA
- Make and model: Boeing 767323
- Aircraft serial: 27450
- Aircraft time: 97,242 hours, 15,861 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146T12271
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FRAME UPPER T CHORD AT BS 1197 MINUS 88, BETWEEN S31L AND S31R. REPACED T CHORD PER AARD 51-00-05-1.
